MathSciNet Relay Station
MathSciNet bibliographic data
MR1951205 13A99 (05E05)
Buchstaber, V. M.; Rees, E. G. The Gelfand map and symmetric products. Selecta Math. (N.S.) 8 (2002), no. 4, 523–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement